I am experiencing falling of hair of head in increasing rate after straighting the hair with chemicals. i need to make my hair thicker, stronger and denser again. First of all, stop the use of chemicals on the hair. If this coincided with the hair loss, then it is obvious it has to stop. The hair may return in time. It may have been a telogen effluvium.A considerable number of different causes for telogen effluvium exist. Among the common causes are high fevers, severe infections, severe chronic illness, severe psychological stress, major surgery or illnesses, over or under active thyroid gland, crash diets with inadequate protein, and a variety of medications. Most hair loss from medications is this type and causes include retinoids, beta blockers, calcium channel blockers, antidepressants, and NSAIDS (including ibuprofen). No treatment is needed for most cases of telogen effluvium. Remember that the hairs fall out when a new hair growing beneath it pushes it out. Thus with this type of hair loss, hair falling out is a sign of hair regrowth. As the new hair first comes up through the scalp and pushes out the dead hair a fine fringe of new hair is often evident along the forehead hairline. The most important issue in telogen effluvium is to determine if an underlying cause for the problem is present. Blood tests may need to be done if the cause is not obvious, such as mild iron deficiency. If the telogen effluvium is caused by a medication, the medication needs to be stopped. When the cause of the hair loss is something like giving birth, a transient illness, or other self-limited problem the induced telogen effluvium is also usually self-limited and requires no treatment.